# SDR ASAA2014062508431

- Difficulty date: June 25, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 445-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL CORRODED BS 445-BS 485, RBL 29.  ACFT GROUNDED. REMOVED CORROSION ON FWD CARGO DOOR SILL WEB, ORIGINAL MATERIAL .050,  MATERIAL LOSS .010, REMAINING MATERIAL .040 AREA OUT OF LIMITS.  REMOVED  SILL WEB IAW SRM 51-40-02. LOCATED AND DRILLED IAW SRM  51-40-05.  INSTALLED SILL WEB IAW SRM 51-40-02 AND DWG  143A8122.  REMOVED DOT.
